Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 14, 2015, 3:21 PM CDT for Champaign County, McLean County, Piatt County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 14, 2015, 6:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Champaign County, IL, McLean County, IL, Piatt County, IL
The radar
The Lincoln radar (KILX), 86 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:45 PM CDT | HEAVY RAIN 0.75 | Ludlow, IL | RAIN FELL IN 20 MINS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 475 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
326
WGUS53 KILX 142021
FFWILX
ILC019-113-147-142315-
/O.NEW.KILX.FF.W.0023.150614T2021Z-150614T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PIATT COUNTY IN CENTRAL ILLINOIS...
EXTREME SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 615 PM CDT
* AT 318 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN IN THE PAST HOUR BETWEEN FISHER AND LAKE OF THE
WOODS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RANTOUL...MAHOMET...FISHER...THOMASBORO...GIFFORD...MANSFIELD...
LAKE OF THE WOODS...LUDLOW...FOOSLAND...PENFIELD...DEWEY AND
FLATVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 244 AND 256.
INTERSTATE 74 BETWEEN MILE MARKERS 161 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 4015 8868 4039 8847 4040 8793 4025 8793
$$
MILLER2 follow-up statements
028 WGUS73 KILX 142117 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 417 PM CDT SUN JUN 14 2015 ILC019-113-147-142315- /O.CON.KILX.FF.W.0023.000000T0000Z-150614T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIATT-MCLEAN-CHAMPAIGN- 417 PM CDT SUN JUN 14 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHEASTERN PIATT...SOUTHEASTERN MCLEAN AND NORTHERN CHAMPAIGN COUNTIES... AT 413 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. ONE TO THREE INCHES OF RAIN HAVE ALREADY FALLEN IN THE PAST TWO HOURS. THE HEAVIEST RAINFALL AMOUNTS AROUND THREE INCHES WERE IN NORTHWEST CHAMPAIGN COUNTY BETWEEN FISHER AND LAKE OF THE WOODS...INCLUDING PART OF ILLINOIS ROUTE 47. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RANTOUL...MAHOMET...FISHER...THOMASBORO...GIFFORD...MANSFIELD...LAKE OF THE WOODS...LUDLOW...FOOSLAND...PENFIELD...DEWEY AND FLATVILLE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 57 BETWEEN MILE MARKERS 244 AND 256. INTERSTATE 74 BETWEEN MILE MARKERS 161 AND 173. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. && LAT...LON 4015 8868 4039 8847 4040 8793 4025 8793 $$ MILLER
156 WGUS73 KILX 142316 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 616 PM CDT SUN JUN 14 2015 ILC019-113-147-142325- /O.EXP.KILX.FF.W.0023.000000T0000Z-150614T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIATT-MCLEAN-CHAMPAIGN- 616 PM CDT SUN JUN 14 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN PIATT...SOUTHEASTERN MCLEAN AND NORTHERN CHAMPAIGN COUNTIES HAS EXPIRED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 4015 8868 4039 8847 4040 8793 4025 8793 $$ AUTEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:01 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 14, 3:01 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT SUN JUN 14 2015 .SHORT TERM...(TONIGHT) ISSUED AT 301 PM CDT SUN JUN 14 2015 PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING AND OVERNIGHT IN CENTRAL AND EASTERN IL. NUMEROUS LOW LEVEL BOUNDARIES...SOME APPARENT IN THE LATEST SURFACE ANALYSIS AND OTHERS CONVECTIVELY INDUCED...WILL CONTINUE TO PROVIDE THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE LATE EVENING. THE MAIN CONCERN WILL BE FOR THE POTENTIAL OF HEAVY RAIN WITH SOME OF THE STORMS DUE TO COPIOUS AMOUNTS OF MOISTURE AND WEAKER WINDS ALOFT THAN THE PAST FEW DAYS. INSTABILITY WILL BE MODERATE...BUT THE LACK OF WIND SHEAR SHOULD KEEP WIDESPREAD SEVERE STORMS FROM DEVELOPING. HOWEVER... ISOLATED STORMS MAY PRODUCE STRONG/SEVERE GUSTS DUE TO HEAVY PRECIPITATION LOADING THIS EVENING. ANY STORMS THAT DEVELOP ALONG A WSW-ENE BOUNDARY WILL HAVE THE GREATEST POTENTIAL FOR HEAVY RAIN AND ISOLATED FLOODING DUE TO TRAINING EFFECTS. MUCH OF THE CONVECTION SHOULD START TO WANE TOWARD MIDNIGHT...EXCEPT FOR LINGERING AREAS ALONG AND NORTH OF I-74. THE REST OF CENTRAL AND SOUTHEAST ILLINOIS CAN ONLY EXPECT SCATTERED SHOWERS AND A FEW THUNDERSTORMS OVERNIGHT DUE TO WEAKER FORCING AND MORE DIFFUSE BOUNDARIES. AS THE COLD FRONT IN THE NORTHERN PLAINS PROGRESSES TOWARD CENTRAL IOWA AROUND DAYBREAK...STORMS THAT DEVELOP AHEAD OF IT OVERNIGHT MAY MAKE INTO WEST CENTRAL IL. THUS...HAVE INCREASED POPS BACK INTO THE LIKELY CATEGORY MAINLY WEST OF THE IL RIVER VALLEY BY SUNRISE. && .LONG TERM...(MONDAY THROUGH SUNDAY) ISSUED AT 301 PM CDT SUN JUN 14 2015 AN ACTIVE CONVECTIVE WEATHER PATTERN, ALONG WITH WARM AND HUMID CONDTIONS, IS EXPECTED TO PERSIST ACROSS CENTRAL AND SOUTHEAST ILLINOIS THROUGH THE FORECAST PERIOD. WHILE THERE WILL BE PERIODS WHERE MORE WIDESPREAD AND/OR POTENTIALLY SEVERE STORMS ARE POSSIBLE, IT PRETTY TOUGH TO PICK OUT AN OPPORTUNITY FOR COMPLETELY DRY WEATHER AT THIS POINT. THIS IS RESULTING IN AN EXTENDED PERIOD OF POPS THAT WILL HOPEFULLY BE ABLE TO BE FINE TUNED BETTER AS THE DETAILS BECOME MORE CLEAR. THE WORK WEEK WILL START OUT WITH ONE OF THE BETTER CHANCES FOR SIGNIFICANT STORMS. AN UPPER-LEVEL LOW, CURRENTLY SPINNING OVER THE PLAINS, AS WELL AS A WEAK SURFACE FRONT, WILL TRACK THROUGH THE MIDWEST. PRE-FRONTAL CAPE VALUES OF 1500-2500 J/KG SHOULD BE COMMON MONDAY AFTERNOON INTO THE EVENING, ALONG WITH BULK SHEAR VALUES APPROACHING 35 KTS. THIS SCENARIO IS SUPPORTIVE OF SCATTERED STRONG TO SEVERE STORMS AS THE FRONT PUSHES SOUTHEAST ACROSS THE AREA INTO MONDAY NIGHT, WHICH IS WELL DEPICTED IN THE SPC DAY 2 OUTLOOK. THE FRONT WILL STALL NOT TOO FAR SOUTH OF THE FORECAST AREA MONDAY NIGHT, AND IT SHOULD STAY NEAR WHERE IT STALLS UNTIL THE NEXT STRONGER UPPER WAVE PUSHES THROUGH THE MIDWEST ON WEDNESDAY. DUE TO THE CLOSE PROXIMITY OF THE FRONT, AND THE FACT THAT THE AIRMASS WILL REMAIN VERY MOIST AND POTENTIALLY UNSTABLE, POPS WILL STAY FAIRLY HIGH INTO WEDNESDAY (LOWEST IN THE NORTH, FURTHER AWAY FROM SURFACE BOUNDARY). THE PASSAGE OF THE NEXT MAJOR WAVE ON WEDNESDAY COULD ALSO SUPPORT MORE ORGANIZED SEVERE WEATHER, WITH SHEAR PROFILES EVEN BETTER THAN ANTICIPATED MONDAY, AT LEAST ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. THE PASSAGE OF THE WEDNESDAY SYSTEM SHOULD RESULT IN A RELATIVE LULL IN THE RAINFALL RISK. HOWEVER, BY THE END OF THE WEEK, CHANCES MAY RAMP UP YET AGAIN AS POTENTIAL REMNANTS FROM A TROPICAL SYSTEM COMING OUT OF THE GULF OF MEXICO TRACK NEAR THE AREA. THEN, BY LATE IN THE WEEKEND, A PIECE OF ENERGY MORE TIED TO THE MAIN BELT OF THE WESTERLIES TO OUR NORTH, WILL DRIVE A COLD FRONT THROUGH THE AREA WITH AN ASSOCIATED SHOWER/STORM RISK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1244 PM CDT SUN JUN 14 2015 PERIODS OF SHOWERS AND THUNDERSTORMS WITH INTERMITTENT MVFR CEILINGS CAN BE EXPECTED DURING THIS TAF PERIOD IN CENTRAL AND EASTERN IL. ONE ROUND OF SHOWERS AND ISOLATED T-STORMS IS MOVING THROUGH EAST CENTRAL IL JUST BEFORE 18Z. HOWEVER...IT IS LIKELY THIS CONVECTION WILL STAY JUST SOUTH AND SOUTHEAST OF THE TAF SITES IN EASTERN IL. OTHER MORE SCATTERED CONVECTION HAS DEVELOPED IN WEST CENTRAL IL AND EASTERN MO. THUS...WENT WITH VCSH AT ALL TAF SITES UNTIL 20-21Z WHEN INCREASING INSTABILITY WILL MOST LIKELY PRODUCE MORE IN THE WAY OF THUNDER. THERE CONTINUES TO BE LOW CONFIDENCE, THOUGH, THAT ANY ONE TAF SITE WILL BE IMPACTED BY A THUNDERSTORM, SO WENT WITH VCTS, AND WILL MONITOR FOR LATER UPDATES. AFTER THE MID/UPPER LEVEL DISTURBANCE PASSES FROM CENTRAL MO INTO NORTHEAST IL BY LATE THIS EVENING...THERE SHOULD BE A BREAK IN THE CONVECTION WITH MAINLY VFR CEILINGS. THE NEXT ROUND OF CONVECTION IS EXPECTED LATE TONIGHT TOWARD EARLY MORNING AS THE AREA REMAINS IN AN EXTREMELY MOIST AIRMASS AND UPPER LEVEL ENERGY APPROACHES WEST CENTRAL IL. THERE IS A BETTER CHANCE OF CONVECTION IN WEST CENTRAL IL...BUT WITH NUMEROUS LEFT OVER CONVECTIVE BOUNDARIES THE SHORT RANGE/HIGH RES MODELS ARE ALL POINTING TO AT LEAST SCATTERED THUNDERSTORMS INTO EASTERN IL AS WELL. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MILLER LONG TERM...BAK AVIATION...MILLER
Hazardous weather outlook, Jun 14, 11:50 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1150 AM CDT SUN JUN 14 2015 ILZ027>031-036>038-040>043-047>051-151100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1150 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH EARLY THIS EVENING. ISOLATED STORMS MAY CONTAIN DAMAGING WIND GUSTS ALONG WITH THE THREAT FOR ADDITIONAL HEAVY RAINFALL WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS...SANGAMON AND SPOON RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH FRIDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL INCREASE ACROSS THE AREA MONDAY AFTERNOON AND EVENING. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. ILZ044>046-052>057-061>063-066>068-071>073-151100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 1150 AM CDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS THIS AFTERNOON INTO EARLY THIS EVENING. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE WHICH WILL PRODUCE LOCALIZED FLOODING AND WORSEN AREAS OF RIVER FLOODING ALREADY IN PROGRESS. MINOR RIVER FLOODING WILL CONTINUE ALONG THE SANGAMON AND PARTS OF THE WABASH AND LITTLE WABASH RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODIC THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH FRIDAY. THE THREAT FOR MORE ORGANIZED SEVERE WEATHER WILL INCREASE OVER THE AREA MONDAY AND TUESDAY AFTERNOONS. IN ADDITION TO THE SEVERE RISK...THE POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL CONTINUE THROUGH MUCH OF NEXT WEEK ENHANCING THE RIVER AND FLASH FLOOD THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. HOWEVER...REPORTS OF WIND GUSTS...HEAVY RAINFALL OR FLOODING WOULD BE APPRECIATED. MILLER
In the hours before
Local storm report, Jun 14, 9:51 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
951 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/14/2015 M1.71 INCH MARSHALL IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0800 AM HEAVY RAIN HENRY 41.11N 89.36W
06/14/2015 M3.26 INCH MARSHALL IL MESONET
24-HOUR RAINFALL...SWOP REPORT
&&
EJLLocal storm report, Jun 14, 10:19 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
06/14/2015 M1.53 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0630 AM HEAVY RAIN 2 NNW ATHENS 39.99N 89.74W
06/14/2015 M1.10 INCH MENARD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 5 W LINCOLN 40.15N 89.46W
06/14/2015 M1.00 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN NEW HOLLAND 40.18N 89.58W
06/14/2015 M1.82 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/14/2015 M1.44 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/14/2015 M1.55 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 W WASHBURN 40.92N 89.35W
06/14/2015 M1.01 INCH WOODFORD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
06/14/2015 M1.18 INCH MENARD IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/14/2015 M1.22 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 2 SE LATHAM 39.95N 89.14W
06/14/2015 M1.75 INCH MACON IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 SW EMDEN 40.27N 89.53W
06/14/2015 M1.64 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
&&
EJLLocal storm report, Jun 14, 11:28 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN HENRY 41.11N 89.36W
06/14/2015 M3.10 INCH MARSHALL IL MESONET
24-HOUR RAINFALL...SWOP REPORT
&&
EJLLocal storm report, Jun 14, 11:43 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1143 AM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 WSW MAHOMET 40.17N 88.47W
06/14/2015 M1.53 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0600 AM HEAVY RAIN ALTONA 41.12N 90.16W
06/14/2015 M1.33 INCH KNOX IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN TOULON 41.09N 89.86W
06/14/2015 M1.54 INCH STARK IL CO-OP OBSERVER
24-HOUR RAINFALL
0630 AM HEAVY RAIN 2 NNW ATHENS 39.99N 89.74W
06/14/2015 M1.10 INCH MENARD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 N ATHENS 39.98N 89.72W
06/14/2015 M1.18 INCH MENARD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 3 W WASHBURN 40.92N 89.35W
06/14/2015 M1.01 INCH WOODFORD IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/14/2015 M1.55 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/14/2015 M1.44 INCH CHAMPAIGN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 5 W LINCOLN 40.15N 89.46W
06/14/2015 M1.00 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN DE LAND 40.12N 88.64W
06/14/2015 M1.26 INCH PIATT IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN NEW HOLLAND 40.18N 89.58W
06/14/2015 M1.82 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 3 SW EMDEN 40.27N 89.53W
06/14/2015 M1.64 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN HENRY 41.11N 89.36W
06/14/2015 M3.26 INCH MARSHALL IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0800 AM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/14/2015 M1.71 INCH MARSHALL IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/14/2015 M2.48 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/14/2015 M1.22 INCH PIATT IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN HENRY 41.11N 89.36W
06/14/2015 M3.10 INCH MARSHALL IL MESONET
24-HOUR RAINFALL...SWOP REPORT
0800 AM HEAVY RAIN 2 SE LATHAM 39.95N 89.14W
06/14/2015 M1.75 INCH MACON IL COCORAHS
24-HOUR RAINFALL
&&
EJLThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 13, 8:22 PM CDT | Severe Thunderstorm Warning | ILX | Logan | 23 min |
| Jun 13, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 29 min |
| Jun 14, 10:57 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 44 days |
| Jun 14, 6:10 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.